Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 607347, 7 pages
http://dx.doi.org/10.1155/2014/607347
Research Article

On Hardy-Pachpatte-Copson's Inequalities

1Department of Mathematics, China Jiliang University, Hangzhou 310018, China
2Department of Mathematics, The University of Hong Kong, Pokfulam Road, Hong Kong

Received 6 December 2013; Accepted 19 January 2014; Published 18 March 2014

Academic Editors: B. Dragovich and D. Xu

Copyright © 2014 Chang-Jian Zhao and Wing-Sum Cheung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. H. Hardy, “Note on a theorem of Hilbert,” Mathematische Zeitschrift, vol. 6, no. 3-4, pp. 314–317, 1920. View at Publisher · View at Google Scholar · View at Scopus
  2. G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge University Press, Cambridge, UK, 1934.
  3. G. H. Hardy, “Notes on some points in the integral calculus,” Messenger of Mathematics, vol. 57, pp. 12–16, 1928. View at Google Scholar
  4. B. G. Pachpatte, “On some generalizations of Hardy's integral inequality,” Journal of Mathematical Analysis and Applications, vol. 234, no. 1, pp. 15–30, 1999. View at Publisher · View at Google Scholar · View at Scopus
  5. B. G. Pachpatte, “On Hardy type integral inequalities for functions of two variables,” Demonstratio Mathematica, vol. 28, no. 2, pp. 239–244, 1995. View at Google Scholar
  6. J. E. Pecaric and E. R. Love, “Still more generalizations of Hardy’s inequality,” Journal of the Australian Mathematical Society, vol. 58, pp. 1–11, 1995. View at Google Scholar
  7. E. R. Love, “Generalizations of Hardys inequality,” Proceedings of the Royal Society of Edinburgh, vol. 100, pp. 237–262, 1985. View at Google Scholar
  8. B. C. Yang, I. Brnetić, M. Krnić, and J. Peĉarić, “Generalization of Hilbert and Hardy-Hilbert integral inequalities,” Mathematical Inequalities & Applications, vol. 8, pp. 259–272, 2005. View at Google Scholar
  9. B. Yang and L. Debnath, “On the extended Hardy-Hilbert's inequality,” Journal of Mathematical Analysis and Applications, vol. 272, no. 1, pp. 187–199, 2002. View at Publisher · View at Google Scholar · View at Scopus
  10. K. Jichang and L. Debnath, “On new generalizations of Hilbert's inequality and their applications,” Journal of Mathematical Analysis and Applications, vol. 245, no. 1, pp. 248–265, 2000. View at Google Scholar · View at Scopus
  11. M. Z. Sarikaya and H. Yildirim, “Some Hardy type integral inequalities,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 5, article 178, 2006. View at Google Scholar · View at Scopus
  12. C. J. Zhao and L. Debnath, “Some new inverse type Hilbert integral inequalities,” Journal of Mathematical Analysis and Applications, vol. 262, pp. 411–418, 2001. View at Google Scholar
  13. V. M. Miklyukov and M. K. Vuorinen, “Hardy's inequality for w1,p0-functions on riemannian manifolds,” Proceedings of the American Mathematical Society, vol. 127, no. 9, pp. 2745–2754, 1999. View at Google Scholar · View at Scopus
  14. B. Opic and A. Kufner, Hardy-Type Inequalities, Longman, Essex, UK, 1990.
  15. A. Kufner and L. E. Persson, Weighted Inequalities of Hardy Type, World Scientific, 2003.
  16. T. Leng and Y. Feng, “On Hardy-type integral inequalities,” Applied Mathematics and Mechanics, vol. 34, no. 10, pp. 1297–1304, 2013. View at Publisher · View at Google Scholar
  17. E. T. Copson, “Some integral inequalities,” Proceedings of the Royal Society of Edinburgh, vol. 75, pp. 157–164, 1976. View at Google Scholar